| Catalog Number |
0066803 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 28jul2017 which performed as expected.Immucor technical support used a remote electronic connection method to assess the instrument test wells in question on 26jul2017, which appeared as visually positive.
Event or Problem Description
On 26jul2017, a (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (3) with a galileo echo instrument.Testing happened on (b)(6) 2017.